MAUDE Adverse Event Report: MEDIVATORS, INC. ENDOGATOR KIT

MEDIVATORS, INC. ENDOGATOR KIT
Model Number 4005472
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into the reported event is in process; a follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that the pinch clamp for their endo smartcap tubing is not staying closed allowing water to leak onto the floor.No report of injury.
 
Additional Manufacturer Narrative
Investigation determined that the cause of the tubing not staying clamped was attributed to the tip (point) of the clip.The tip is seated within the "teeth" of the clip to keep the clip engaged/closed.As the tip was not sharp/pointy enough, this allowed the point to detach from the teeth resulting in the reported issue.The issue appears to be isolated to a very small number of clips.We have notified our supplier, and will continue to monitor post-market data for trends.

Brand Name
ENDOGATOR KIT
Common Device Name
ENDOGATOR KIT
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key15805983
Report Number1651395-2022-00030
Device Sequence Number5401556
Product Code OCX
UDI-Device Identifier40677964028135
UDI-Public40677964028135
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/16/2022
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4005472
Device Catalogue Number4005472
Device Lot Number1000149174
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2022
Supplement Date Received by Manufacturer10/18/2022
10/18/2022
Initial Report FDA Received Date11/16/2022
Supplement Report FDA Received Date03/14/2023
01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown